# SDR DALA2022082505746

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,063 hours, 19,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 NO.10 SLAT ANTI-ICING DUCT I/B BRACKET FOUND CRACK. CORRECTIVE ACTION: REPAIRED THE CRACKED BRACKET AT NO.10 SLAT ANTI-ICING DUCT I/B AS PER PRI 601398-14 (2377880)
